International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 3, Pages 517-521
On translativity of absolute Rogosinski-Bernstein summability methods
Department of Mathematics, U.A.E. University, Al-Ain, United Arab Emirates
Received 26 November 1986; Revised 25 February 1987
Copyright © 1988 Azmi K. Al-Madi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The paper is concerned with the problem of translativity of an absolute Rogosinski-Bernstein summability methods ; . The paper contains two results that when ; , is translative and when ; , then is not translative neither to the left nor to the right.